# SDR A6WA2019112647036

- Difficulty date: November 22, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, PASSENGER DOOR LOWER CENTER SEAL RETAINER DAMAGED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED PASSENGER DOOR SEAL RETAINER IAW SUPP 18-014A.
